# SDR ASAA2019021328449

- Difficulty date: February 13, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 55,891 hours, 22,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL STA 312-328 LBL44 HAS A CRACK. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL AT STA 312-328 LBL 44 IAW SRM 51 40 02 0G 0 PG 6 STEP D.
